# SDR MWEA96605

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT FLAP TRAILING EDGE NR 5, SECOND FROM INBD RIB IS CRACKED UPPER END.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 51-30-2.
